On some ideal defined by density topology in the Cantor set

Marta Frankowska , Andrzej Nowik

Abstract

n/a
Author Marta Frankowska (FMPI / IM)
Marta Frankowska,,
- Institute of Mathematics
, Andrzej Nowik (FMPI / IM)
Andrzej Nowik,,
- Institute of Mathematics
Journal seriesGeorgian Mathematical Journal, ISSN 1072-947X, (A 15 pkt)
Issue year2012
Vol19
No1
Pages93-99
Keywords in Englishdensity topology, nowhere dense sets, ideal of sets, G(delta) generated ideal
DOIDOI:10.1515/gmj-2011-0054
Languageen angielski
Score (nominal)15
Publication indicators WoS Impact Factor: 2012 = 0.253 (2) - 2012=0.307 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back